# SDR GTIA2025050138893

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N5210
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 46,539 hours, 21,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRES DIAPHRAGM  R&R DUE TO SLIDE DEPLOYMENT-R&R R2 DOOR ASSIST BOTTLE DIAPHRAGM IAW AMM 52-10-00-610-001-A
